MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 660065AN
Medical Device Problem Codes Decrease in Suction (1146); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a suction loss during the raster pattern occurred while using the patient interface.The procedures were completed by using new suction rings.After further review the product was used expired.No additional information was provided.Note: this report is 1 of 4 reported.
 
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
Additional information / device evaluation: section d9: device available for evaluation: yes, returned to manufacturer on 01/06/2026 section h3: device evaluated by manufacturer: yes.Device evaluation: one (1) opened patient interfaces was received within original packaging confirming the reported lot number.Returned product evaluation will not be performed as the returned sample is expired.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key24117642
Report Number3012236936-2026-000021
Device Sequence Number12259051
Product Code GEX
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305(17)250103(10)60429453
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2025
Device Model Number660065AN
Device Catalogue Number660065AN
Device Lot Number60429453
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown